# SDR IPXA2020072768238

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 70,287 hours, 14,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: ARC1986
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V,  RIGHT WING OTBD FLAP INBD AFT HINGE OTBD ACTUATOR LUG BUSHING LOOSE.   REPAIRED THE LOOSE BUSHING IAW SOPM 20-20-07 & CMM 57-52-04. (MINOR)
